# SDR 2002FA0001006

- Difficulty date: July 16, 2002
- Submitted: August 26, 2002
- Operation: General aviation
- Aircraft: N175PA
- Make and model: Bell 407
- Aircraft serial: 53154
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A934
- Condition: Delaminated
- Location: Main Rotor
- Part time: 2,967 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING HEAVY RAINFALL, AIRCRAFT EXPERIENCED VIBRATION ON MAIN ROTOR SYSTEM.  PILOT PERFORMED A PRECAUTIONARY LANDING.  MECHANIC INSPECTED THE MAIN ROTOR BLADES AFTER SHUT DOWN.  MECHANIC FOUND BOTTOM SIDE OF ONE BLADE 2 INCHES AFT OF LEADING EDGE WITH METAL SKIN DELAMINATED FROM COMPOSITE BLADE.
